A Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernel
M. Abdulkawi, M.M.A. Nik Long & Z. K. Eshkuvatov
Journal of Mathematics and Statistics, Volume 7, Issue 1, pp. 68–72 · doi.org/10.3844/jmssp.2011.68.72
Abstract
Problem statement: In this study, numerical solution for the Fredholm integral equation of the second kind with Cauchy singular kernel is presented. Approach: The Chebyshev polynomials of the second kind are used to approximate the unknown function. Results: Numerical results are given to show the accuracy of the present numerical solution. Conclusion: The present numerical solution to the Fredholm integral equation of the second kind with Cauchy kernel is accurate.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Abdulkawi, M., Long, M. N. & Eshkuvatov, Z. K. (2011). A Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernel. Journal of Mathematics and Statistics, 7(1), 68–72. https://doi.org/10.3844/jmssp.2011.68.72
- Licence
- © Science Publications
- Issue
- Volume 7, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
